# SDR FDEA201101130170

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Wedge
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 114N300265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 L/E SLAT UPPER SURFACE, T/E WEDGE, BETWEEN INBD TRACK AND MID-TRACK HAS A TEMP.   REPAIR OF A DENT. (CURRENT SRM REQUIRES PERM. REPAIR AT C-CHECK) REPAIRED NR5 SLAT IAW SRM 57-43-02, REPAIR NR1. FINAL REPAIR DIMENSION IS 3" DIAMETER.   THE SLAT ASSY P/N IS : 144N3002-65, S/N: A1-0204.  REPAIR IS LOCATED AT APPROX. 36" FROM INBD END. REF EA F-5740-146243 FOR TRACKING.  MAJOR REPAIR.
